# SDR ASOA200900469

- Difficulty date: April 19, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 25,378 hours, 21,329 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN FLIGHT RECEIVED SPOILERON CAUTION AND FLIGHT SPOILER CAUTION MESSAGE AND I/B GROUND SPOILER FAULT STATUS MESSAGE.  EMERGENCY DECLARED.
